Optical solitons in (2+1)-dimensions with dual-power law nonlinearity


Triki H., Ullah M. Z. , Moshoka S. P. , Zhou Q., EKİCİ M. , Mirzazadeh M., ...More

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.19, pp.581-585, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Page Numbers: pp.581-585

Abstract

This paper proposes four kinds new optical soliton solutions in (2+1)-dimensions with dual-power law nonlinearity. These are bright, dark, singular and of mixed type of solitons. The conditions on the physical parameters for the existence of the obtained structures are also presented. These solutions are helpful to recognize physical phenomena described by the governing equation.